MathSciNet Relay Station
MathSciNet bibliographic data
MR2428009 35K55 (35B25 35K50 35K57)
Alfaro, Matthieu; Hilhorst, Danielle; Matano, Hiroshi The singular limit of the Allen-Cahn equation and the FitzHugh-Nagumo system. J. Differential Equations 245 (2008), no. 2, 505–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement